# SDR 2007F00006

- Difficulty date: December 26, 2006
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N21JA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 614
- Engine: Garrtt TPE3316251M
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C13019S
- Part serial: DD5580
- Condition: Cracked
- Location: Prop Blade
- Component: Propeller, Hartzl
- Component part number: HCB3TN5E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUNDING STARTING AT THE DOWL PIN HOLE OF THE BLADE CUFF.
